Lupa

Show document

A- | A+ | Print
Title:On automorphisms and structural properties of generalized cayley graphs
Authors:Hujdurović, Ademir (Author)
Kutnar, Klavdija (Author)
Petecki, Paweł (Author)
Tanana, Anastasiya (Author)
Files:URL https://doi.org/10.2298/FIL1713033H
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:generalized Cayley graph, automorphism group, Cayley graph
Year of publishing:2017
Number of pages:str. 4033-4040
Numbering:iss. 13, Vol. 31
ISSN:0354-5180
UDC:519.17
COBISS_ID:1539847620 Link is opened in a new window
DOI:10.2298/FIL1713033H Link is opened in a new window
Views:601
Downloads:96
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica